Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 63, Pages 3369-3377
http://dx.doi.org/10.1155/S0161171204408552

Bäcklund transformations for several cases of a type of generalized KdV equation

Department of Mathematics, University of Texas, Edinburg 78541-2999, TX, USA

Received 4 August 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul Bracken, “Bäcklund transformations for several cases of a type of generalized KdV equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 63, pp. 3369-3377, 2004. doi:10.1155/S0161171204408552